# SDR FDEA202504020550

- Difficulty date: April 2, 2025
- Submitted: April 2, 2025
- Operation: Air carrier
- Aircraft: N149FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 62498
- Aircraft time: 12,422 hours, 5,809 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: FDXB672500314123
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO COMPARTMENT FLOOR PANEL 122JF DAMAGE ON UPPER SURFACE. REPAIRED FWD LWR CARGO DECK FLOORBOARD AT STA. 676-742 RBL 8.20" TO RBL 22.20" (FDX   P/N B67-25-031-4123 / PNL# 122JF) IN REF.  B767 SRM 53-00-50-2R REPAIR 1 FIG.201 SHEET 1. THIS   IS A MAJOR REPAIR.
